# SDR FDEA202107211828

- Difficulty date: July 21, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC05027
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT LUG HOLE SURFACE   FOUND WITH CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT LUG   HOLE SURFACE REWORKED AS PER MD-10 CMM 57-44-08 AND FOUND UPPER AND LOWER   BARREL NUT WALL THICKNESS EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING   AND CMM MAXIMUM REWORK LIMITS FOR BARREL NUT HOLE. REPAIR SHIM FABRICATED AND   INSTALLED AS PER MD-10 CMM 57-44-08 AND E.A. # 8-5750-T0362705 PART 1 STEP 2, TITLE:   WINGS- FLIGHT SURFACES- EO 8-5750-7-5000- LH WING- OUTBD FLAP, INBD FWD HINGE (WING   SIDE) -CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
